# SDR USAA2013101100008

- Difficulty date: September 28, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,807 hours, 17,107 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536717560000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, DELAMINATION ON FLOOR PANEL 261DF BETWEEN FRAMES 68 TO 70 & -Y1732 TO Y1792.  REPLACED FLOOR PANEL IAW SRM 53-02-00, PAR 8H, FIG 209 & IRM 9701, REV G.
